MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® ADAPTOR; DORO® SWIVEL ADAPTOR

PRO MED INSTRUMENTS GMBH DORO® ADAPTOR; DORO® SWIVEL ADAPTOR
Model Number 3002-00
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An exact cause for the missing components cannot be determined at this time with the current state of information.The detected deviation (missing components and a corresponding loose handle) cannot remain undetected by the user during the functional and safety inspection of the product prior to use, as specified in the product's ifu.No patient was injured in this event, but due to the potential risk we decided to report this case.Further information on the problem described as well as on any safety and functional tests carried out on the product before use and the exact point in time at which the problem was discovered was requested.Any new information and/or findings, if received, will be presented in a follow-up report.
 
Event or Problem Description
Customer informed us on april 14 that one of our products could not be used in a procedure because a component had come loose.

Brand Name
DORO® ADAPTOR
Common Device Name
DORO® SWIVEL ADAPTOR
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key21994594
Report Number3003923584-2025-00012
Device Sequence Number4478735
Product Code HBL
UDI-Device Identifier04250435500569
UDI-Public04250435500569
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3002-00
Device Catalogue Number3002-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown